# SDR DHL2005749026

- Difficulty date: November 7, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- Aircraft time: 59,110 hours, 29,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SEAT TRACK AT RBL24 BS 770-800.  CLEANED CORROSION IAW B727 SRM 51-0-6 AND FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 3.  REMOVED SEAT TRACK SECTION AT RBL 24 BS 757-852 IAW B727 SRM 51-30-2 TREAT AT PRIMED AREA IAW B727 SRM 51-10-2.  FABRICATED TRACK SECTION FROM BS 757-852 RBL 24 MAT USED BAC1520-841 PO 9002277 DIM 95 IAW B727 SRM 53-10-5 FIG 2.  INSTALLED SEAT TRACK SECTION AT BS 757-852 RBL 24 IAW B727 SRM 51-30-2 AND 53-10-5 FIG 2.
